Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 7, Pages 79–85
On inductive limits for systems of $C^*$-algebras
R. N. Gumerova, E. V. Lipachevab, T. A. Grigoryanb
a Kazan Federal University,
18 Kremlyovskaya str., Kazan, 420008 Russia
b Kazan State Power Engineering University,
51 Krasnosel’skaya str., Kazan, 420066 Russia
We consider a covariant functor from the category of an arbitrary partially ordered set into the category of $C^*$-algebras and their $*$-homomorphisms. In this case one has inductive systems of algebras over maximal directed subsets. The article deals with properties of inductive limits for those systems. In particular, for a functor whose values are Toeplitz algebras, we show that each such an inductive limit is isomorphic to a reduced semigroup $C^*$-algebra defined by a semigroup of rationals. We endow an index set for a family of maximal directed subsets with a topology and study its properties. We establish a connection between this topology and properties of inductive limits.
covariant functor, direct product of $C^*$-algebras, inductive limit for an inductive system of $C^*$-algebras, partially ordered set, semigroup $C^*$-algebra, Toeplitz algebra, topology.
PDF file (195 kB)
First page: PDF file
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:7, 68–73
R. N. Gumerov, E. V. Lipacheva, T. A. Grigoryan, “On inductive limits for systems of $C^*$-algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 7, 79–85; Russian Math. (Iz. VUZ), 62:7 (2018), 68–73
Citation in format AMSBIB
\by R.~N.~Gumerov, E.~V.~Lipacheva, T.~A.~Grigoryan
\paper On inductive limits for systems of $C^*$-algebras
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\jour Russian Math. (Iz. VUZ)
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|